MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number AX80075
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected iv set to perform the investigation.
 
Event or Problem Description
On (b)(6) 2019, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor stating that "(b)(6) has a leaking secondary tubing ax-80075 lot number: 1807005.I am returning it to you, it does have chemo in it (dacarbazine).The tubing was leaking at the blue air vent.It happened (on) (b)(6) 2019 at 3:00 pm." no patient harm or injury involved.The distributor followed up for further information (including to clarify what is meant by blue air vent-- is it green vent on the drip chamber? or is it the blue back check valve?) and is awaiting for a response.
 
Additional Manufacturer Narrative
The affected set returned from the customer was tested by the service provider on 10/04/2019.The reported leaking issue couldn't be repeated.On visual inspection, no abnormalities were observed on the iv set.During the testing, no leaking issue was observed anywhere on the iv set.The complaint couldn't be confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2019-00026).The service provider confirmed on 10/24/2019 that the customer never provided any further clarification regarding the event.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key9078375
Report Number3006575795-2019-00026
Device Sequence Number14245385
Product Code FPA
UDI-Device Identifier00814371020518
UDI-Public00814371020518
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2021
Device Model NumberAX80075
Device Lot Number1807005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1